# SDR GTIA2023111037594

- Difficulty date: November 8, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 17,367 hours, 7,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PAX REPORTED EGG SMELL IN ROW 17. F/A CONFRIMS SMELL. LATER IN CRUISE  THE SMELL WAS REPORTED AAS A SWEET BUTTERY SMELL APPROX BETWEEN ROWS 17/-22.-REF TSM 05-50-00-810-831-A, ODOR IDENTFIED AS LEVEL A. PERFORMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802-A. A/C OK FOR SERVICE.
